BibTeX record journals/tods/WongE77

download as .bib file

@article{DBLP:journals/tods/WongE77,
  author    = {Kai C. Wong and
               Murray Edelberg},
  title     = {Interval Hierarchies and Their Application to Predicate Files},
  journal   = {{ACM} Trans. Database Syst.},
  volume    = {2},
  number    = {3},
  pages     = {223--232},
  year      = {1977},
  url       = {http://doi.acm.org/10.1145/320557.320562},
  doi       = {10.1145/320557.320562},
  timestamp = {Wed, 25 Jan 2012 16:41:57 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tods/WongE77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}